MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT MOBIC M ST 15X15 H5 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MÉDICAL IMPLANT MOBIC M ST 15X15 H5 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3555
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 11/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported the patient had persistent neck pain and the surgeon elected to remove the mobi-c implant at c6/7 and convert it to an acdf.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: per the device analysis: "the articulating surface of the polyethylene insert showed machining marks and multidirectional scratches consistent with minimal wear.Overall the results of the analysis are consistent with a device having short implantation time.Additional analysis was conducted to assess the condition of the polyethylene insert.This analysis found a low oxidation level of the insert (oi < 1) and mechanical properties consistent with this level of oxidation." the technical evaluation does not provide any indication that the product caused the patient pain.Nor does it show any particular device problem.The complaint is unrefuted.Potential cause: root cause was unable to be determined.This event could possibly be attributed to operational or patient factors.Dhr review: per dhr review, the part was likely conforming when it left zimvie control.Device use: this device is used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.

Brand Name
IMPLANT MOBIC M ST 15X15 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key13003367
Report Number3004788213-2021-00165
Device Sequence Number4829545
Product Code MJO
UDI-Device Identifier03662663000062
UDI-Public(01)03662663000062(17)240601(10)5343111
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2024
Device Catalogue NumberMB3555
Device Lot Number5343111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2021
Supplement Date Received by Manufacturer11/30/2022
Initial Report FDA Received Date12/14/2021
Supplement Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age42 YR
Patient SexMale
Patient Weight126 KG